... 115/75, but as the dosages have increased I've noticed some palpitations and increased anxiety/nervousness. Possible Side Effect ?? I did some research and saw that some have reported this. I do suffer from PVC's but have been tested and told they are not an issue. Thank You
I am surprised your doctor has not put your on atenolol for the palpitations. I also have this plus a fast heart beat & a small dose of atenolol has stopped both. I only take 25mg now. I did have to start at a larger dose to get it under control, but slowly got it lowered. It's kind of a standard for palpitations. You might ask your doctor about it Good luck to you...
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 1 answer
Posted 25 Jul 2011 • 2 answers
Posted 22 Dec 2011 • 2 answers
Posted 4 Feb 2012 • 3 answers
Posted 21 Mar 2012 • 1 answer